MathSciNet Relay Station
MathSciNet bibliographic data
MR942152 (89f:65031) 65D32
Gautschi, Walter; Notaris, Sotirios E. An algebraic study of Gauss-Kronrod quadrature formulae for Jacobi weight functions. Math. Comp. 51 (1988), no. 183, 231–248.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement